# SDR SWIA202162462

- Difficulty date: August 5, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA55351-670-53-21-1686 772SK MXCODEID50219-PR - FUSELAGE SKIN DENT WITH BLENDED CENTER GOUGE BETWEEN FS333.00 - FS349.00 AND STR19R - 20R. COMPLIED WITH TEMPORARY REPAIR PER REO 670-53-21-1686 REV. VALID FOR 3100 FLIGHT HOURS. PERMANENT REPAIR DUE BY TAT 42324.00., PART NUMBER:   - , SERIAL NUMBER: 10235, POSITION:     (C-CHECK RO 11/10/2021)   COMPLIED WITH  REO 670-53-21-2132 FOR PERMANENT REPAIR OF FUSELAGE SKIN DENT WITH BLENDED CENTER GOUGE BETWEEN FS333.00 - FS349.00 AND STR19R - 20R. C/W TASK CARD 51-900-1002 - SKY
